Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 4, Number 4, 1998

price: €80.00

RESEARCH PAPERS

B. Della Vecchia, G. Mastroianni and J. Szabado
Uniform approximation on the semi-axis by rational operators
435--458

V.P. Motornyi
On the best interval quadrature formula in the class of functions with bounded r-th derivative
459--478

Dimitar K. Dimitrov
Counterexamples to a problem of P\'{o}lya and to a problem of Karlin
479--490

Ferenc Weisz
The maximal Fej\'er operator of multi-dimensional Fourier transforms
491--504

V.N. Temlyakov
On two problems in the multivariate approximation
505--514

Sun Yongsheng and Jiang Yanjie
Extremal problem for a convolution class of functions defined on the real line
515--526

D.M. Israfilov
Uniform convergence of some extremal polynomials in domains with quasi-conformal boundary
527--540

Anna Kamont
On formulae for box dimension of graphs of functions
541--564


OPEN PROBLEMS

Kazuaki Kitahara, Ken-ichi Kuri and Yasuhiro Sak
On a characterization of Chebyshev polynomials
565--568


< Back